# SDR CA020311004

- Difficulty date: March 11, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) IN FLT A/C DEPRESSURIZED AT FL 300. CABIN ALTITUDE CLIMBED TO 14,000 FEET. EICAS MESSAGE AUTO PRESS 2 FAIL(S) POSTED. A/C LANDED UNEVENTFULLY. A/C THEN FERRY LYS FOR TROUBLESHOOTING. MDC INDICATON SHOWED CABIN PRESS CONTOLLER NR 2 AT FAULT. CPC 2 REPLACED & SYS TESTED SERVICEABLE. DURING FLT, A/C EXPERIENCED PRESSURIZATION PROBLEMS AGAIN. AT 1500 FT, CABIN ALTITUDE AT 5,800 FEET. A/C DID AIR TURNBACK. 2 OUTFLOW VALVES & THE CABIN PRESSURE CONTROL PANEL (CPCP) WERE REPLACED & SYS TESTED GOOD PENDING TEST FLT. DURING TEST FLT (WHICH ALSO A/C POSING), PRESSURIZATION PROBLEM REAPPEARED. A/C RETURNED. TROUBLESHOOTING REVEALED DAMAGED RT ACM SUPPLY DUCT.
